Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 348, Number 7

All articles in this issue are freely accessible.

On functions in the little Bloch space and inner functions
S. Rohde.
Trans. Amer. Math. Soc. 348 (1996), 2519-2531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322956
Propagation of Gevrey Regularity for a Class of Hypoelliptic Equations
Antonio Bove and David S. Tartakoff.
Trans. Amer. Math. Soc. 348 (1996), 2533-2575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340171
Global (and local) analyticity for second order operators constructed from rigid vector fields on products of tori
David S. Tartakoff.
Trans. Amer. Math. Soc. 348 (1996), 2577-2583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344213
Immersed $n$-manifolds in $\mathbf{R}^{2n}$ and the double points of their generic projections into $\mathbf{R}^{2n-1}$
Osamu Saeki and Kazuhiro Sakuma.
Trans. Amer. Math. Soc. 348 (1996), 2585-2606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322957
Simplifying stable mappings into the plane from a global viewpoint
Mahito Kobayashi and Osamu Saeki.
Trans. Amer. Math. Soc. 348 (1996), 2607-2636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344209
Rotation Vectors and Fixed Points of Area Preserving Surface Diffeomorphisms
John Franks.
Trans. Amer. Math. Soc. 348 (1996), 2637-2662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325916
Extremal functions for Moser’s inequality
Kai-Ching Lin.
Trans. Amer. Math. Soc. 348 (1996), 2663-2671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333394
Spectral Convergence for Degenerating Sequences of Three Dimensional Hyperbolic Manifolds
Lizhen Ji.
Trans. Amer. Math. Soc. 348 (1996), 2673-2688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1360224
Reciprocity Laws in the Verlinde Formulae for the Classical Groups
W. M. Oxbury and S. M. J. Wilson.
Trans. Amer. Math. Soc. 348 (1996), 2689-2710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340183
Low codimensional submanifolds of Euclidean space with nonnegative isotropic curvature
Francesco Mercuri and Maria Helena Noronha.
Trans. Amer. Math. Soc. 348 (1996), 2711-2724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348153
Divisors on Generic Complete Intersections in Projective Space
Geng Xu.
Trans. Amer. Math. Soc. 348 (1996), 2725-2736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348870
On complete nonorientable minimal surfaces with low total curvature
Francisco J. Lopez.
Trans. Amer. Math. Soc. 348 (1996), 2737-2758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1351494
On Jacobian Ideals Invariant by a Reducible $sℓ(2,\mathbf{C})$ Action
Yung Yu.
Trans. Amer. Math. Soc. 348 (1996), 2759-2791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1355078
Finite-dimensional lattice-subspaces of $C(Ω)$ and curves of $\mathbb{R}^{n}$
Ioannis A. Polyrakis.
Trans. Amer. Math. Soc. 348 (1996), 2793-2810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1355300
On a parabolic equation with a singular lower order term
Qi Zhang.
Trans. Amer. Math. Soc. 348 (1996), 2811-2844
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1360232
Strong laws for $L$- and $u$-statistics
J. Aaronson, R. Burton, H. Dehling, D. Gilat, T. Hill and B. Weiss.
Trans. Amer. Math. Soc. 348 (1996), 2845-2866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363941
On Gelfand-Kirillov Transcendence Degree
James J. Zhang.
Trans. Amer. Math. Soc. 348 (1996), 2867-2899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370657
Properties of extremal functions for some nonlinear functionals on Dirichlet spaces
Alec Matheson and Alexander R. Pruss.
Trans. Amer. Math. Soc. 348 (1996), 2901-2930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1357401
Representations of monoids arising from finite groups of Lie type
A. Salwa.
Trans. Amer. Math. Soc. 348 (1996), 2931-2945
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1351495